# SDR 2006FA0001056

- Difficulty date: October 22, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N5274S
- Make and model: Cessna R182
- Aircraft serial: R18201534
- Engine: Lyc O540*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Broken
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCKDOWN PINS BROKE AT GROOVE FOR ROLL PINS.  THIS ALLOWED THE PINS TO MOVE OUT OF ACTUATOR BEARING END AND JAM THE ACTUATOR.  IN THE UNLOCKED POSITION, SEB95-20 ACTUATOR DOWNLOCK PIN.  INSPECTION SAYS TO CHECK FOR LOOSE PINS.  THESE PINS WERE NOT LOOSE IN THE END BEARING UNTIL THE PART WAS THOROUGHLY CLEANED.  THERE ARE INDICATIONS THAT THE PINS WERE MOVING BUT COULD NOT BE MOVED.   THE NEW ASSEMBLIES USE A PIN THROUGH THE PINS INSTEAD OF A GROVE CUT IN THE CIRCUMFERENCE OF THE LOCKDOWN PIN.  SUGGEST THAT ANY ACTUATORS THAT ARE STILL OUT THERE BE REMOVED AND CLEANED TO DETERMINE  THAT THE PINS ARE BROKEN OR LOOSE.  (K)
